174
Views
0
CrossRef citations to date
0
Altmetric
Discussion of Previously Published Paper

Discussion on “Asymptotic Analysis of Multivariate Tail Conditional Expectations,” by Li Zhu and Haijun Li, Volume 16(3)

&
Pages 98-100 | Published online: 02 May 2013
 

Notes

Let R (which is non-negative) have a regularly varying tail with tail index α and let Z be a non-negative random variable, independent of R with E[Z α+ϵ]<∞ for some ϵ>0. Then RZ also has a regularly varying tail with tail index α.

See also formula (1.4) in the authors’ article.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 53.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 114.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.